Totally real submanifolds in a complex projective space.
Liu, Ximin
International Journal of Mathematics and Mathematical Sciences, Tome 22 (1999), p. 205-208 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
DOI : https://doi.org/10.1155/S0161171299222053
EUDML-ID : urn:eudml:doc:48173
@article{01275573,
     title = {Totally real submanifolds in a complex projective space.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {22},
     year = {1999},
     pages = {205-208},
     doi = {10.1155/S0161171299222053},
     zbl = {0916.53027},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01275573}
}
Liu, Ximin. Totally real submanifolds in a complex projective space.. International Journal of Mathematics and Mathematical Sciences, Tome 22 (1999) pp. 205-208. doi : 10.1155/S0161171299222053. http://gdmltest.u-ga.fr/item/01275573/